| Model Number |
A22041A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: this event caused by a component failure of the ceramic tip (insulation beak).Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the reusable endoscope sheath, to the service center for evaluation related to a separate issue.During testing, the field service engineer identified the device ceramic tip was broken or damaged.There was no patient involvement.